MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR
Model Number 2201
Medical Device Problem Codes Failure to Read Input Signal (1581); Impedance Problem (2950)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
When the lead stimulation cable was attached to the tined lead, the impedance of all 4 contacts came up as open in red and the cable was unable to read the thresholds for each contact.The needle test stimulation cable was used to complete the case.
 
Event or Problem Description
See section h, number 6, event problem and evaluation codes.

Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
26 technology drive
irvine CA
MDR Report Key9941486
Report Number3002968685-2020-00030
Device Sequence Number16958442
Product Code EZW
UDI-Device Identifier10810005340158
UDI-Public10810005340158
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2021
Device Model Number2201
Device Catalogue Number2201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2020
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1